Turkish Journal of Nephrology
Case Report

Statin Treatment-Induced Rhabdomyolis and Thrombocytopenia Coexistence in Nephrotic Syndrome Patients

1.

Kahramanmaraş Sütçü İmam Üniversitesi Tıp Fakültesi, Nefroloji Bilim Dalı, Kahramanmaraş, Türkiye

Turkish J Nephrol 2016; -1: Supplement 107-109
DOI: 10.5262/tndt.2016.23
Read: 746 Downloads: 441 Published: 01 February 2019

Hyperlipidemia is a component of the nephrotic syndrome and should be treated for increased risk of cardiovascular diseases. Statins are first choice in treatment. However, gastrointestinal side effects are commonly seen in patients with statin therapy. A 73-year-old man who used statin therapy for hyperlipidemia due to nephrotic syndrome presented to our clinic with muscle weakness and rhabdomyolysis and thrombocytopenia was detected. The patient’s complaints improved after discontinuation of statin therapy. We report the case of thrombocytopenia and rhabdomyolysis associated with statin therapy in this patient, as it is a rare entity.

Files
EISSN 2667-4440